# SDR ASAA2015090912992

- Difficulty date: September 9, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,163 hours, 8,698 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250273030
- Condition: Chafed
- Location: Fire Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FIRE TEST, ENGINE NR 2 LOOP A INOPERATIVE.  ACFT GROUNDED.  FOUND ENGINE NR 2, LOOP B TESTING GOOD.  FOUND ENGINE NR 2 LOOP A FAN UPPER DETECTOR FAULT CYCLED SHIP POWER FAULT DID NOT RETURN DETERMINED TO BE INTERMITTENT FAULT IAW FIM 26-10, TASK 805. TESTED ENGINE FIRE DETECTION IAW AMM 26-11-00-710-801, GROUND VERIFICATION SUCCESSFUL.  TSR ISSUED. PERFORMED INSP OF NR 2 ENG FIRE LOOPS AND WIRING CONNECTIONS FOUND WIRE ATTACHED TO FWD "TRANSPONDER" OF UPPER FAN CASE DETECTOR RUBBING ON EDGE SEAM OF STAINLESS STRUT BLANKET.  EDGE SEAM WORN THRU WIRE INSULATION APPROXIMATELY 2 IN FROM TERMINAL CONNECTION TO POINT OF CONTACT WITH CONDUCTOR BUT CONDUCTOR WIRE/STRANDS ARE INTACT AND UNDAMAGED. REPAIRED WIRE INSULATION DAMAGE IAW AMM 26-11-01-211-801. NR 2 ENGINE FIRE DET SYS, OPS NORMAL, A & B LOOPS IAW AMM 26-11-00. ETOPS SIGNIF SYS, GROUND VERIFICATION SUCCESSFUL.
